# SDR SWAA2017042013248

- Difficulty date: April 12, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 34,576 hours, 20,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY THRESHOLD INTERCOSTAL CORRODED AT BS 270, BL 0.  REPAIRED INTERCOSTAL PER SRM.
